# SDR UPS99228339

- Difficulty date: December 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916UP
- Make and model: Boeing 727172C
- Aircraft serial: 19808
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION (C55-391-20.02-02) RT HORIZONTAL STAB UPPER T/E BEAM AT ELEVATOR STATION 99.  REMOVED CORROSION REPAIRED T/E BEAM PER SRM 55-10-6, 51-30-02, 55-10-1.
